# SDR UALA2011121606924

- Difficulty date: December 16, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 37,588 hours, 15,313 cycles
- Engine: Iae V2522A5
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

G ENG 1 PUMP LO PR DISPLAYED ON UPPER ECAM SCREEN.  HYD CREW COMMENTS:  HYD QTY SLIGHTLY ABOVE AMBER LEVEL.  SAMC TEXT:  PRESSURE SWITCH WAS REPLACED ON 15DEC11.
